×

Homomorphisms and inverse limits of Choquet simplexes. (English) Zbl 0164.43303


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bauer, H.: Konvexität in topologischen Vektorräumen. Vorlesung an der Universität Hamburg, Hamburg 1965.
[2] Bourbaki, N.: Topologie Générale, 2nd Edition, Chapitre I. Paris: Hermann 1965.
[3] Choquet, G., etP.-A. Meyer: Existence et unicité des représentations intégrales dans les convexes compacts quelconques. Ann. Inst. Fourier, Grenoble13, 139-154 (1963). · Zbl 0122.34602
[4] Davies, E. B., andG. F. Vincent-Smith: Tensor products of simplex spaces (to appear).
[5] Edwards, D. A.: On the homeomorphic affine embedding of a locally compact cone into a Banach dual space endowed with the vague topology. Proc. Lond. Math. Soc.14, 399-414 (1964). · Zbl 0205.12202
[6] ?: Séparation des fonctions réelles definies sur un simplexe de Choquet. C. R. Acad. Sci. Paris261, 2798-2800 (1965). · Zbl 0156.13301
[7] Edwards, D. A., andG. F. Vincent-Smith: A Weierstrass-Stone theorem for Choquet simplexes (to appear in Ann. Inst. Fourier, Grenoble). · Zbl 0172.15604
[8] Effros, E. G.: Structure in simplexes. Acta Mathematica117, 103-121 (1967). · Zbl 0154.14201
[9] Ellis, A. J.: Extreme positive operators. Quart. J. Math. Oxford (2),15, 342-344 (1964). · Zbl 0196.14403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.